# SDR FDEA201407091681

- Difficulty date: July 9, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11
- Aircraft serial: 48791
- Aircraft time: 49,530 hours, 11,892 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Pseu
- Part number: 859803
- Part serial: C270
- Condition: Faulty
- Location: Le Slat
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SLAT DISAG ON ROTATION ON TAKEOFF.  AT SLAT RETRACTION SPEED DURING CLIMB SLAT DISAG EXTINGUISHED.  30 SECONDS LATER SLAT DISAG LIGHT CAME ON.  LIGHT STAYED ON UNTIL SLATS  EXTENDED FOR LANDING, THEN LIGHT EXTINGUISHED, NORMAL LANDING.  TROUBLE SHOT IAW FIM 31-71-07-00 NO FAULT NOTED.  CHECKED PSEU FAULT AS LT WING SLAT PROX NR 4B SENSOR.  CARRIED OUT WIRING CON & SHORT TO GND CHECK FROM PSEU RACK R5-1036B PINS 53 & 54 TO LT WING SLAT NR 4B PROX SENSOR TERMINAL BLOCK S3-458 PINS 4 & 5 IAW WDM 27-84-01 SHEET 2, PG 5 NO FAULT FOUND.  REMOVED & INSTALLED NR 4B SLAT POSITION SENSOR IAW MM 27-84-03-4 & PSEU IAW MM 31-71-01-2.  PSEU FUNTIONAL TEST IAW MM 31-71-01-2 ALL TEST PASSED.  PERFORMED SLAT POSITION INDICATION TEST IAW MM 27-84-00 TEST PASSED.  PERFORMED FCC NR 1 & 2 RT OF SLAT SYS IAW MM 27-80-01-5 ALL TEST PASSED.
